Home > Publications > Search Bibliography > Publication Abstract
Publication Title: Food habits of species of Ephemerellid mayflies (Ephemeroptera: Insecta) in streams of Oregon
Year: 1985 Status: Published Publication Type: Journal Article
H. J. Andrews Publication Number: 2150
Citation: Hawkins, Charles P. 1985. Food habits of species of Ephemerellid mayflies (Ephemeroptera: Insecta) in streams of Oregon. American Midland Naturalist. 113(2): 343-352.
Online PDF: http://andrewsforest.oregonstate.edu/pubs/pdf/pub2150.pdf
Abstract: Data on food habits were obtained for 20 species in the mayfly familyEphemerellidae. Diet of a species often varied with site, habitat and size, but suchvariation did not completely mask differences among species. Adaptive radiation indiet is relatively great in this family, but species showed no distinct groupings whenclassified either on a functional basis or by traditional trophic categories.
Personnel and Keyword Links